Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Found albumin in urine test. Red color came out after passing urine. Given augmentin, vitamin c. Reason?

Dear sir, recently after i pass my urine one or two drops of urine in light red color came out,i went to a doctor and did a urine check they found out albumin in my urine, the report said amount of albumin present as(++) marks. they gave me augmentin 625mg for 5 days twice a day vitamin C 10 mg for 5 days twice a day now my pain while urine is gone,i drink a lot of water nearly 3- 4 liters per day now the light red urine is also not coming.. please help me to cure this condition
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Acute Cystitis. You have been taking antibiotics Augmentin and getting good results. Please continue taking it for another 5 days along with some urinary antiseptic like Nitrofurantoin twice daily.
Ensure to drink at least s 6 liters of water per day to keep your urine dilute.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor